MathSciNet Relay Station
MathSciNet bibliographic data
MR1143393 60J70 (60K30 65U05)
Dai, J. G.; Harrison, J. M. Reflected Brownian motion in an orthant: numerical methods for steady-state analysis. Ann. Appl. Probab. 2 (1992), no. 1, 65–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement